# SDR USAA010783

- Difficulty date: July 10, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 31,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, BS 380, BETWEEN STRINGERS 8 AND 9L.  REPAIR DOUBLER INSTALLED PER TYPICAL REPAIR 53-10-14.  (M)
